# SDR SIMA201136314

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 23,304 hours, 28,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED GALLEY OVERHEAD EMERGENCY LAMP IAW EMB 145 AMM TASKS 33-50-09-000-801-A & 33-50-09-400-801-A, OPS CHECK GOOD.
